Hokkaido Mathematical Journal

On the construction of \textit{p}-adic \textit{L}-functions

Hideo IMAI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 10, Number 2 (1981), 249-253.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758094

Digital Object Identifier
doi:10.14492/hokmj/1381758094

Mathematical Reviews number (MathSciNet)
MR625592

Citation

IMAI, Hideo. On the construction of \textit{p}-adic \textit{L}-functions. Hokkaido Math. J. 10 (1981), no. 2, 249--253. doi:10.14492/hokmj/1381758094. https://projecteuclid.org/euclid.hokmj/1381758094


Export citation